Large deviation principle for enhanced gaussian processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 6, p. 775-785
@article{AIHPB_2007__43_6_775_0,
     author = {Friz, Peter and Victoir, Nicolas},
     title = {Large deviation principle for enhanced gaussian processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {6},
     year = {2007},
     pages = {775-785},
     doi = {10.1016/j.anihpb.2006.11.002},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_6_775_0}
}
Friz, Peter; Victoir, Nicolas. Large deviation principle for enhanced gaussian processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 6, pp. 775-785. doi : 10.1016/j.anihpb.2006.11.002. http://www.numdam.org/item/AIHPB_2007__43_6_775_0/

[1] C. Borell, Tail probabilities in Gauss space, in: Vector Space Measures and Applications, Dublin, 1977, Lecture Notes in Math., vol. 644, Springer-Verlag, 1978, pp. 73-82. | MR 502400 | Zbl 0397.60015

[2] C. Borell, On polynomials chaos and integrability, Probab. Math. Statist. 3 (1984) 191-203. | MR 764146 | Zbl 0555.60008

[3] C. Borell, On the Taylor series of a Wiener polynomial, in: Seminar Notes on Multiple Stochastic Integration, Polynomial Chaos and their Integration, Case Western Reserve University, Cleveland, 1984.

[4] L. Coutin, P. Friz, N. Victoir, Good rough path sequences and applications to anticipating & fractional stochastic calculus, ArXiv-preprint, 2005. | Zbl 1132.60053

[5] L. Coutin, Z. Qian, Stochastic analysis, rough path analysis and fractional Brownian motions, Probab. Theory Relat. Fields 122 (2002) 108-140. | MR 1883719 | Zbl 1047.60029

[6] L. Coutin, N. Victoir, Lévy area for Gaussian processes, preprint, 2005.

[7] A. Dembo, O. Zeitouni, Large Deviations Techniques and Applications, Applications of Mathematics, vol. 38, second ed., Springer-Verlag, New York, 1998, xvi+396 pp. | MR 1619036 | Zbl 0896.60013

[8] D. Feyel, A. De La Pradelle, Curvilinear integrals along enriched paths, Electronic J. Probab. 11 (2006) 860-892. | MR 2261056 | Zbl 1110.60031

[9] P. Friz, Continuity of the Itô-map for Hölder rough path with applications to the Support Theorem in Hölder norm, in: Probability and Partial Differential Equations in Modern Applied Mathematics, IMA Volumes in Mathematics and its Applications, vol. 140, 2003, pp. 117-136. | MR 2202036 | Zbl 1090.60038

[10] P. Friz, N. Victoir, Approximations of the Brownian rough path with applications to stochastic analysis, Ann. Inst. H. Poincaré Probab. Statist. 41 (4) (2005) 703-724. | Numdam | MR 2144230 | Zbl 1080.60021

[11] P. Friz, N. Victoir, On the notion of geometric rough paths, Probab. Theory Relat. Fields 136 (3) (2006) 395-416. | MR 2257130 | Zbl 1108.34052

[12] P. Friz, N. Victoir, A variation embedding theorem and applications, J. Funct. Anal. 239 (2) (2006) 631-637. | MR 2261341 | Zbl 1114.46022

[13] N.C. Jain, G. Kallianpur, A note on uniform convergence of stochastic processes, Ann. Math. Statist. 41 (1970) 1360-1362. | MR 272050 | Zbl 0232.60040

[14] M. Ledoux, Isoperimetry and Gaussian analysis, in: Lectures on Probability Theory and Statistics, Saint-Flour, 1994, Lecture Notes in Math., vol. 1648, Springer, Berlin, 1996, pp. 165-294. | MR 1600888 | Zbl 0874.60005

[15] M. Ledoux, Z. Qian, T. Zhang, Large deviations and support theorem for diffusion processes via rough paths, Stochastic Process. Appl. 102 (2) (2002) 265-283. | MR 1935127 | Zbl 1075.60510

[16] T.J. Lyons, Differential equations driven by rough signals, Rev. Mat. Iberoamericana 14 (2) (1998) 215-310. | MR 1654527 | Zbl 0923.34056

[17] T. Lyons, Z. Qian, System Control and Rough Paths, Oxford University Press, 2002. | MR 2036784 | Zbl 1029.93001

[18] A. Millet, M. Sanz-Sole, Large deviations for rough paths of the fractional Brownian motion, Ann. Inst. H. Poincaré Probab. Statist. 42 (2) (2006) 245-271. | Numdam | MR 2199801 | Zbl 1087.60035

[19] A. Millet, M. Sanz-Sole, Approximation of rough paths of fractional Brownian motion, ArXiv-preprint, 2005.

[20] M. Schreiber, Fermeture en probabilité de certains sous-espaces d’un espace L 2 . Application aux chaos de Wiener, Z. Wahrsch. Verw. Gebiete 14 (1969/70) 36-48. | MR 413290 | Zbl 0186.49803